# SDR DL757972530

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Cabin
- Component: 081691
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING SOCKET OUT OF HOLDER IN F/C AREA.  REPLACED SOCKET, OPN NORMAL.
